# SDR DALA2021091605549

- Difficulty date: September 15, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N776DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39624
- Aircraft time: 19,195 hours, 12,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 492-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1948970) DURING INSPECTION FOUND CORROSION ON RH SIDE PLATE BTW STA 492 TO STA 500I AT FWD CARGO COMPARTMENT. RH SIDE PLATE FROM STATION 500A TO STA 500I AT FWD CARGO COMPARTMENT WAS REPAIRED PER B737-800 SRM 53-00-53-2R PROCEDURE 6 AND RH SHIELD FROM STA 492 TO 500A AT FWD CARGO COMPARTMENT WAS REPLACED PER B737-800 SRM 51-40-02-0G.
